# SDR IPXA2019031239985

- Difficulty date: March 6, 2019
- Submitted: March 13, 2019
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 60,030 hours, 12,938 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Part number: ARB293350
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C RT WING FIXED L/E PANEL LANDING STRAP (DOUBLER) FOR PANEL 619AB IS CRACKED BETWEEN XOS 584 - 610. REMOVED AND REPLACED CRACKED RT WING FIXED L/E PANEL LANDING STRAP (DOUBLER) BETWEEN XOS 584 - 610 IAW SRM 51-31-01 AND 51-33-01. (MINOR)
